# SDR ASOA201703011280

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL SKIN CORRODED AT LOWER SECTION (DOOR OPEN) AND AROUND SEVERAL PANEL ACCESS HOLES ON FWD SIDE OF DOOR. REMOVED AND REPLACED PAX DOOR SKIN IAW SRM 51-42-06-001-001-A01,51-42-13-001-001-A01 AND 51-42-14-001-001-A01. P/N 601R318024-15S. DRAWING 601R318024.
